# SDR 07FDEA00293

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CLIP CRACKED IN CUT OUT RADIUS AT BS 680 STR 7L.  REMOVED AND REPLACED STR CLIP AT STA 680 STR 7L REF SRM 51-30-02 CLASSIFIED AS A MAJOR REPAIR.
